# SDR CALA2025022402432

- Difficulty date: February 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 112,815 hours, 26,502 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 21007
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

. EMERGENCY LIGHT TEST WITH AT DOOR L2 HAS ONE PIN DAMAGED. SEE ST NON ROUTINE 121489. REMOVED ABD REPLACED EMERGENCY LIGHT TEST SWITCH AT DOOR L2 IAW SWPM 20-84-14. OPS CHECKS GOOD.
